# SDR AUS20021116

- Difficulty date: October 9, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2
- System (JASC): 7414 · Magneto/Distributor
- Part: Contactor
- Part number: ES10382585
- Condition: Failed
- Location: Magneto/Distribu
- Part time: 200 cycles
- Component: Magneto/Distribu, Cont, 103993101
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO CAM FOLLOWER SEPARATED FROM CONTACT ASSEMBLY.
